The Effects Of Using 3-month KB Injections On Nursing Mothers?
I use KB for 3 months, and my body becomes thin, and I also breastfeed? Is it because breastfeeding is getting thin … And there is more nee, my km is set in 3 months, when my child is 5 months old, I put it in April and I have to get injections again in July, but I stop injecting about 1 month, re-inject last september, and after the postpartum period there is only one menstruation …
Hello Icha Al Aqila,
3-month KB injection is a method of contraception (pregnancy prevention) that contains the hormone progesterone alone. 3-month KB injections can be used for mothers who are breastfeeding because they do not interfere with milk production. 3-month KB injection prevents pregnancy by preventing the release of eggs (ovulation), thickening the vaginal mucus so that sperm is difficult to move, and modifying the uterine lining so that the results of fertilization can not stick and develop.
3-month KB injections have the following disadvantages:
Menstrual disorders, can be in the form of long periods, heavy periods, or no periods
Make you hungry so your appetite and weight increase
Decreased bone density
Does not protect you from sexually transmitted diseases
Return to fertility for longer, it takes 1 year to be able to get regular menstruation and return to fertility
Lactation or breastfeeding is actually also one method of contraception. Mothers who breastfeed regularly every day every 2-3 hours generally do not get menstruation and the possibility of pregnancy is lower while still breastfeeding. If it is then combined with the use of 3 months injectable birth control, menstrual disorders may occur as mentioned above.
Thin body when breastfeeding can occur because the mother's calorie intake does not match the calories needed by the body. Nursing mothers need more calories than women who do not breastfeed. If the mother does not get food with balanced nutrition and adequate calories, weight loss can occur. Apart from lack of calorie intake, drastic weight loss can also be caused by other diseases. To find out whether there are other diseases that cause weight loss, of course it requires a direct examination by a doctor.
If menstrual disorders are very disturbing to you, you can consult an obstetrician to determine other types of contraception that are more in accordance with your wishes. Thus the explanation from me, hopefully useful.